# SDR DHL200180250C

- Difficulty date: November 26, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO NR 1 RT TRACK FS 1700.00 WORN.  CUT TRACK DETERIOATED PER SRM 53-2-3.  FABRICATED TRACK SPLICE PER SRM 53-2-3.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED SPLICE AND NEW TRACK PER SRM 53-2-3
